Forum

Runny nose with tecfidera

Hi All

Quick question does anyone suffer a runny nose while on Tecfidera.

Mine started with a clear fluid constantly running from my nose since starting on my Tecfidera.

My nurse said it is not a side effect of Tecfidera nd now my GP has sent me for blood tests and scans to see if it a possible CSF leak.

Thanks

Jo

Hello Jo

This question has been on the forum several times over the years, it is very common I have a runny nose and so do several other people

Been on Tecfidera 4 years.

Sorry I miss it when it came up

Bertie

Sure I had seen it before See page 13 Craft Lady 20th April 19 Bertie

Hi Jo This is definitely a symptom of Tec. When I first started on it, both the Tec nurse and my neuro claimed it wasn’t a side effect. So many others mention it though, and eventually the nurse & neuro accepted it was. Dan

Me to - usually just before flushing, not all the time